Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On lattice summing operators


Author: Jerzy Szulga
Journal: Proc. Amer. Math. Soc. 87 (1983), 258-262
MSC: Primary 47B10; Secondary 46B30, 47B55
DOI: https://doi.org/10.1090/S0002-9939-1983-0681831-X
MathSciNet review: 681831
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a Banach space $ E$ and a Banach lattice $ L$, necessary and sufficient conditions on $ E$ and $ L$ are given such that every lattice summing operator $ T:E \to L$ (cf. Introduction) is absolutely summing.


References [Enhancements On Off] (What's this?)

  • [1] E. Dubinsky, A. Pełzyński and H. P. Rosenthal, On Banach spaces for which $ {\Pi _2}({\mathfrak{L}_\infty },E) = B({\mathfrak{L}_\infty },E)$, Studia Math. 44 (1972), 617-634. MR 0365097 (51:1350)
  • [2] A. Dvoretzky, Some results on convex bodies in Banach spaces (Proc. Sympos. Linear Spaces, Jerusalem, 1961), Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 123-160. MR 0139079 (25:2518)
  • [3] J. L. Krivine, Théorèmes de factorization dans les espaces réticules, Séminaire Maurey-Schwartz, 1973-74, exp. 22-23.
  • [4] -, Sous espaces de dimension finie des espaces de Banach réticules, Ann. of Math. (2) 104 (1976), 1-29. MR 0407568 (53:11341)
  • [5] J. Lindenstraus and L. Tzafriri, Classical Banach spaces, Vol. II, Springer-Verlag, Berlin, Heidelberg and New York, 1979. MR 0415253 (54:3344)
  • [6] B. Maurey, Type et cotype dans les espaces munis de structures locales inconditionneles, Sem. Maurey-Schwartz, 1973-74, exp. 24-25. MR 0399796 (53:3638)
  • [7] B. Maurey and G. Pisier. Séries de variables aléatoires vectorielles independantes et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976), 45-90. MR 0443015 (56:1388)
  • [8] H. P. Rosenthal, On subspaces of $ {L^p}$, Ann of Math. (2) 97 (1973), 344-373. MR 0312222 (47:784)
  • [9] H. H. Schaeffer, Banach lattices and positive operators, Springer-Verlag, Berlin, Heidelberg and New York, 1974. MR 0423039 (54:11023)
  • [10] L. P. Yanovskii, On summing and lattice summing operators and characterization of AL-spaces, Sibirsk. Mat. Ž. 20 (1979), 401-408. (Russian) MR 530505 (80h:46025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B10, 46B30, 47B55

Retrieve articles in all journals with MSC: 47B10, 46B30, 47B55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681831-X
Keywords: $ p$-absolutely summing operators, majorizing operators, Banach lattices, cotype of Banach spaces
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society